# SDR UPS98825432

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 577991645
- Condition: Corroded
- Location: Bs 200-220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT FINGER DOUBLER UNDER STR 31R IS CORRODED BETWEEN FS 200 TO 220 LWR FWD PIT.  FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 53-4-1 AND 51-1-21.
